# SDR SWAA2024111152316

- Difficulty date: October 2, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P15 REFUEL PANEL HAS MULTIPLE CORROSION SPOTS<[01] REMOVED AND REINSTALLED P15 REFUEL PANEL AS PER B737 AMM TASK 28-21-00-000-801 AND 28-21-00-400-801. REMOVED AND REINSTALLED INDICATORS FROM P15 REFUELING PANEL AS PER B737 AMM TASK 28-41-61-000-801 AND 28-41-61-400-801. PERFORMED P15 REFUEL PANEL INSTALLATION TEST AS PER TASK 28-21-00-400-801. TEST PASSED.;[02] VERIFIED STEP 1
